# SDR ASOA201000364

- Difficulty date: February 17, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 19,673 hours, 16,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EXIT LIGHT TRIM PANEL LIGHT BASE BROKEN.  REMOVED UNSERVICEABLE EMG EXIT SIGN ASSY FROM GALLEY TRIM PANEL IAW AMM TASK 33-51-10-000-801 AND INSTALLED NEW SERVICEABLE EMG EXIT SIGN ASSY ON THE GALLEY TRIM PANEL IAW AMM TASK 33-51-10-400-801. OPS CHECK OF EXIT LIGHT DUE. GALLEY TRIM PNL EMERGENCY EXIT SIGN OPS CHECK OK, IAW MM 33-51-00-710-801.
